Turkish Journal of Mathematics
Author ORCID Identifier
FATİH YILMAZ: 0000-0003-3317-6937
Abstract
In this paper, the connection between the ϵ -pseudospectrum of the tensor product operator A1 ⊗ A2 andthe ϵ -pseudospectrums of operators A1 and A2 has been investigated and some results are given about this connectionunder certain conditions.
DOI
10.55730/1300-0098.3555
Keywords
Tensor product, pseudospectrum, outer product
First Page
995
Last Page
1000
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Recommended Citation
YILMAZ, FATİH
(2024)
"On the connection between σϵ(A1 ⊗ A2) and σϵ(A1), σϵ(A2) for certain specialoperators,"
Turkish Journal of Mathematics: Vol. 48:
No.
5, Article 14.
https://doi.org/10.55730/1300-0098.3555
Available at:
https://journals.tubitak.gov.tr/math/vol48/iss5/14